Alert archive / Texas / Flash Flood Warnings in 2015
Flash Flood Warning 145, NWS Austin/San Antonio, TX
NWS Austin/San Antonio, TX issued this flash flood warning at Jul 8, 2015, 12:42 AM CDT for Real County, Uvalde County, Texas. It was in force for 3 hr. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 8, 2015, 12:42 AM CDT (05:42 UTC)
- Expired
- Jul 8, 2015, 3:45 AM CDT
- In force
- 3 hr
- Issued by
- NWS Austin/San Antonio, TX
- Area
- Storm-based polygon
- Flood severity
- None
Counties Real County, TX, Uvalde County, TX
The radar
The Laughlin AFB radar (KDFX), 80 km from the middle of the area, began a volume at 05:43 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 8, 1:41 AM CDT | FLASH FLOOD | 5 N Tuff, TX | LOW WATER CROSSING FLOODED AT FM 336 AND KENT CREEK. ROAD CLOSED. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 59 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Del Rio, TX (KDLF), launched 00:00Z, 5.7 hours before the alert went out and 114 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 6 J/kg
- Mixed-layer CIN
- -231 J/kg
- Mixed-layer LCL
- 1413 m above ground
- 0-6 km bulk shear
- 11 kt
- 0-1 km storm-relative helicity
- -13 m²/s²
- 0-3 km storm-relative helicity
- 61 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
949
WGUS54 KEWX 080542
FFWEWX
TXC385-463-080845-
/O.NEW.KEWX.FF.W.0145.150708T0542Z-150708T0845Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1242 AM CDT WED JUL 8 2015
THE NATIONAL WEATHER SERVICE IN AUSTIN SAN ANTONIO HAS ISSUED A
* FLASH FLOOD WARNING FOR...
REAL COUNTY IN SOUTH CENTRAL TEXAS...
NORTH CENTRAL UVALDE COUNTY IN SOUTH CENTRAL TEXAS...
* UNTIL 345 AM CDT
* AT 1238 AM CDT...DOPPLER RADAR INDICATED THUNDERSTORMS PRODUCING
HEAVY RAIN ACROSS THE WARNED AREA. BETWEEN 2 AND 3 INCHES OF RAIN
HAS ALREADY FALLEN IN A BAND FROM WEST OF CONCAN TO WEST OF
LEAKEY. AN ADDITIONAL 1 TO 3 INCHES IS POSSIBLE ACROSS THE WARNED
AREA. FLASH FLOODING IS EXPECTED TO BEGIN SHORTLY.
* SOME LOCATIONS THAT MAY EXPERIENCE FLOODING INCLUDE...
LEAKEY...CONCAN...GARNER STATE PARK...RIO FRIO...TUFF...REAGAN
WELLS AND PRADE RANCH.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. MOVE
TO HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS
SUBJECT TO FLOODING WHEN WATER BEGINS RISING.
FLOODING IS OCCURRING OR IS IMMINENT. IT IS IMPORTANT TO KNOW WHERE
YOU ARE RELATIVE TO STREAMS...RIVERS...OR CREEKS WHICH CAN BECOME
KILLERS IN HEAVY RAINS. CAMPERS AND HIKERS SHOULD AVOID STREAMS OR
CREEKS.
&&
LAT...LON 3007 9992 3007 9969 2991 9969 2991 9967
2940 9968 2940 9996 3008 9995
$$
RUNYEN3 follow-up statements
870
WGUS74 KEWX 080653
FFSEWX
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
153 AM CDT WED JUL 8 2015
TXC385-463-080845-
/O.CON.KEWX.FF.W.0145.000000T0000Z-150708T0845Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
REAL TX-UVALDE TX-
153 AM CDT WED JUL 8 2015
...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 345 AM CDT FOR
REAL AND NORTH CENTRAL UVALDE COUNTIES...
AT 145 AM CDT...DOPPLER RADAR INDICATED THUNDERSTORMS PRODUCING
HEAVY RAIN ACROSS THE WARNED AREA. BETWEEN 2 AND 3 INCHES WITH
ISOLATED AMOUNTS UP TO 5 INCHES HAVE ALREADY FALLEN IN A BAND FROM
JUST WEST OF REAGAN WELLS TO JUST WEST OF LEAKEY. AN ADDITIONAL 1/4
TO 1 INCH IS POSSIBLE OF PORTIONS OF THE WARNED AREA. FLASH FLOODING
IS EXPECTED TO BEGIN SHORTLY.
SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...THE DRY FRIO
RIVER AND CREEKS THAT FEED INTO THE DRY FRIO RIVER IN SOUTHERN REAL
AND NORTHERN UVALDE COUNTIES.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. MOVE
TO HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS
SUBJECT TO FLOODING WHEN WATER BEGINS RISING.
FLOODING IS OCCURRING OR IS IMMINENT. IT IS IMPORTANT TO KNOW WHERE
YOU ARE RELATIVE TO STREAMS...RIVERS...OR CREEKS WHICH CAN BECOME
KILLERS IN HEAVY RAINS. CAMPERS AND HIKERS SHOULD AVOID STREAMS OR
CREEKS.
&&
LAT...LON 3007 9992 3007 9969 2991 9969 2991 9967
2940 9968 2940 9996 3008 9995
$$
RUNYEN799
WGUS74 KEWX 080759
FFSEWX
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
259 AM CDT WED JUL 8 2015
TXC385-463-080845-
/O.CON.KEWX.FF.W.0145.000000T0000Z-150708T0845Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
REAL TX-UVALDE TX-
259 AM CDT WED JUL 8 2015
...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 345 AM CDT FOR
REAL AND NORTH CENTRAL UVALDE COUNTIES...
AT 254 AM CDT...DOPPLER RADAR HAS ESTIMATED BETWEEN 2 AND 3 INCHES
WITH ISOLATED AMOUNTS UP TO 5 INCHES HAVE FALLEN IN A BAND FROM JUST
WEST OF REAGAN WELLS TO JUST NORTHWEST OF LEAKEY.
ALTHOUGH SHOWERS AND STORMS HAVE AND WILL CONTINUE TO WEAKEN...FLASH
FLOODING AS THE RESULT OF THE EARLIER HEAVY RAINFALL IS LIKELY
ONGOING ALONG THE DRY FRIO RIVER AND CREEKS THAT FEED INTO THE DRY
FRIO RIVER IN SOUTHERN REAL AND NORTHERN UVALDE COUNTIES...AS WELL
AS SOME SMALLER CREEKS THAT FEED INTO THE FRIO RIVER IN REAL COUNTY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. MOVE
TO HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS
SUBJECT TO FLOODING WHEN WATER BEGINS RISING.
FLOODING IS OCCURRING OR IS IMMINENT. IT IS IMPORTANT TO KNOW WHERE
YOU ARE RELATIVE TO STREAMS...RIVERS...OR CREEKS WHICH CAN BECOME
KILLERS IN HEAVY RAINS. CAMPERS AND HIKERS SHOULD AVOID STREAMS OR
CREEKS.
&&
LAT...LON 3007 9992 3007 9969 2991 9969 2991 9967
2940 9968 2940 9996 3008 9995
$$
RUNYEN210
WGUS74 KEWX 080841
FFSEWX
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
341 AM CDT WED JUL 8 2015
TXC385-463-080847-
/O.EXP.KEWX.FF.W.0145.000000T0000Z-150708T0845Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
REAL TX-UVALDE TX-
341 AM CDT WED JUL 8 2015
...THE FLASH FLOOD WARNING FOR REAL AND NORTH CENTRAL UVALDE COUNTIES
WILL EXPIRE AT 345 AM CDT...
THE HEAVY RAIN HAS ENDED ACROSS THE WARNED AREA AND WIDESPREAD FLASH
FLOODING IS NO LONGER ANTICIPATED. MINOR FLOODING IS POSSIBLE IN
SOME ISOLATED AREAS...ESPECIALLY SOME LOWER WATER CROSSINGS ALONG
THE DRY FRIO RIVER AND CREEKS THAT FEED INTO THE DRY FRIO RIVER IN
SOUTHERN REAL AND NORTHERN UVALDE COUNTIES...AS WELL AS SOME OF THE
LOWER WATER CROSSING ALONG SMALLER CREEKS THAT FEED INTO THE FRIO
RIVER IN REAL COUNTY.
LAT...LON 3007 9992 3007 9969 2991 9969 2991 9967
2940 9968 2940 9996 3008 9995
$$
RUNYENWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Austin/San Antonio, TX wrote its last area forecast discussion before this flash flood warning went out at Jul 7, 6:50 PM CDT, 5 hours 52 minutes earlier.
Area forecast discussion, Jul 7, 6:50 PM CDT, 5 hours 52 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 650 PM CDT TUE JUL 7 2015 .AVIATION... A BAND OF SHRA FROM JUST WEST OF KPEZ TO KCVB TO K5C1 TO KBMQ TO KILE WILL DRIFT FURTHER TO THE NORTHWEST AND THEN DISSIPATE LATER THIS EVENING. HAVE MENTIONED VCSH AT KSAT AS SHRA ARE IN VCNTY TO THIS AIRPORT...THOUGH THEY WILL MOVE AWAY FROM IT AND DISSIPATE IN A COUPLE OF HOURS. A LINE OF SHRA/TSRA FROM K6R6 TO KSOA WILL SLOWLY MOVE TO THE SOUTH. CURRENTLY EXPECT IT WILL REMAIN NORTH OF KDRT WHILE SLOWLY DISSIPATING THIS EVENING. HOWEVER...WILL MONITOR RADAR TRENDS AND UPDATE TO MENTION THERE IF NEEDED. SKIES WILL START OUT VFR. STRATUS WITH MVFR CIGS WILL DEVELOP LATER THIS EVENING AND PERSIST INTO THE MID MORNING HOURS. SOME SPOTS MAY SEE BRIEF IFR CIGS. THE STRATUS WILL MIX OUT LATE MORNING TO MIDDAY WITH SKIES BECOMING VFR. A REPEAT OF THE STRATUS IS EXPECTED WEDNESDAY NIGHT. S TO SE WINDS 8 TO 14 KTS TONIGHT WILL INCREASE TO 14 TO 18 KTS WITH SOME GUSTS UP TO 30 KTS ON WEDNESDAY. WIND GUSTS UP TO 35 KTS ARE POSSIBLE WITH THE EDWARDS PLATEAU TSRA. SOME LLWS IS POSSIBLE OVERNIGHT. && .PREV DISCUSSION... /ISSUED 501 PM CDT TUE JUL 7 2015/ EVENING UPDATE... WATCHING A CLUSTER OF STORMS NORTH OF VAL VERDE AND EDWARDS COUNTY CONTINUE TO PUSH SOUTHEASTWARD THIS AFTERNOON. SHORT TERM MODELS CONTINUE TO WANT TO DISSIPATE THIS ACTIVITY AS THEY MOVE TOWARDS THE CWA BUT LATEST RADAR AND SATELLITE TRENDS DO NOT AGREE. CONTINUE TO CLOUD TOPS BELOW -75 DEGREES AS OF THE 22Z AND PLENTY OF LIGHTNING ACTIVITY IN THE UPDRAFTS OF THESE CELLS TO ANTICIPATE THEIR LONGEVITY ENOUGH TO ENTER OUR NORTHWESTERN ZONES. AS SUCH...RAISED POPS TO LIKELY IN VAL VERDE AND EDWARDS COUNTIES FOR TONIGHT AND INCREASED POPS A BIT FARTHER EASTWARD. DO THINK THE DOWNTREND WILL BEGIN IN THE NEXT HOUR OR SO AS WE SHOULD LOSE CONVECTIVE POTENTIAL WITH THE LOSS OF SUNLIGHT. ALSO...700 MB MOISTURE DECREASES FARTHER SOUTHWEST...SO ENTRAINMENT OF DRIER AIR SHOULD BEGIN TO TAKE PLACE AS WELL. HOURLY TEMPERATURES WERE ABOUT 10 DEGREES TOO WARM OUT WEST AS WELL SO REPOPULATED OBS AND BLENDED INTO RAP TRENDS AS THESE HAD THE CLOSEST HANDLE ON WHATS GOING ON. PREV DISCUSSION... /ISSUED 302 PM CDT TUE JUL 7 2015/ SHORT TERM (TONIGHT THROUGH WEDNESDAY NIGHT)... THE LATEST RADAR DATA SHOWS CONVECTION OVER CHIHUAHUA MEXICO HAS WEAKENED WHILE SLOWLY MOVING EAST TOWARD THE RIO GRANDE. LOOKING FARTHER TO THE WEST AND NORTHWEST ACROSS THE BIG BEND AND LOWER TRANS PECOS...SOME CLEARING IS UNDERWAY. RADAR DATA IS BEGINNING TO SHOW AN UPTICK IN ACTIVITY AS DAYTIME HEATING HELPS TO DESTABILIZE THE LOWER LEVELS. ELSEWHERE...SOME ISOLATED SHOWERS AND THUNDERSTORMS ARE ONGOING MAINLY ALONG AND EAST OF THE HIGHWAY 77 CORRIDOR. THE ACTIVITY OUT WEST ALONG THE RIO GRANDE PLAINS AND SOUTHERN EDWARDS PLATEAU IS EXPECTED TO CONTINUE TONIGHT GIVEN A MOIST AXIS ACROSS WEST AND NORTHWEST TEXAS. WE/LL CONTINUE TO FORECAST A GOOD CHANCE FOR PRECIPITATION ACROSS THE MENTIONED REGION THROUGH TONIGHT. THE ACTIVITY FARTHER EAST WILL BE TIED CLOSELY TO DAYTIME HEATING AND WILL NOT MENTION A CHANCE FOR PRECIPITATION BEYOND 7 PM. ON WEDNESDAY...WE/LL MAINTAIN A SLIGHT CHANCE FOR CONVECTION ACROSS WESTERN VAL VERDE AND EXTREME NORTHWESTERN EDWARDS COUNTIES...WITH MOST ACTIVITY EXPECTED DURING THE DAYTIME HOURS. AS FAR AS TEMPERATURES ARE CONCERNED...DAYTIME HIGHS WILL BE SLIGHTLY BELOW NORMAL...WHILE OVERNIGHT LOWS WILL BE A FEW DEGREES ABOVE NORMAL. LONG TERM (THURSDAY THROUGH TUESDAY)... THE LONG TERM PORTION OF THE FORECAST WILL BE DOMINATED BY STRENGTHENING SUBTROPICAL HIGH PRESSURE IN THE MID AND UPPER LEVELS OF THE ATMOSPHERE. THIS WILL BRING A WARMING TREND TO SOUTH CENTRAL TEXAS THROUGH THE UPCOMING WEEKEND INTO EARLY NEXT WEEK. WE/LL ALSO GO WITH A DRY FORECAST FOR ALL AREAS ON THURSDAY AS PRECIPITABLE WATER VALUES DROP. THE DECREASE IN MOISTURE SHOULD ALSO RESULT IN LESS CLOUD COVER DURING THE LATE NIGHT AND EARLY MORNING HOURS. ON FRIDAY AND SATURDAY...WE EXPECT ENOUGH MOISTURE TO RETURN FOR ISOLATED AFTERNOON AND EVENING CONVECTION NEAR THE COASTAL PLAINS. THE CENTER OF THE SUBTROPICAL RIDGE AXIS SHIFTS INTO NORTHERN NEW MEXICO/SOUTHERN COLORADO EARLY NEXT WEEK AS A WEAK COLD FRONT SLIPS INTO OKLAHOMA. AT THIS TIME...THIS FRONT IS NOT EXPECTED TO IMPACT OUR REGION THROUGH THE CURRENT FORECAST PERIOD. FOR NOW...WE/LL CALL FOR NEAR NORMAL TEMPERATURES WITH DRY WEATHER INTO EARLY NEXT WEEK. && .PRELIMINARY POINT TEMPS/POPS... AUSTIN CAMP MABRY 76 92 75 93 73 / 10 - - 0 0 AUSTIN BERGSTROM INTL AIRPORT 76 92 75 92 73 / 10 - - 0 0 NEW BRAUNFELS MUNI AIRPORT 74 92 74 91 73 / 10 - - 0 - BURNET MUNI AIRPORT 74 90 73 91 71 / 20 - 0 0 0 DEL RIO INTL AIRPORT 77 94 76 94 75 / 30 10 0 0 0 GEORGETOWN MUNI AIRPORT 76 92 75 91 72 / 10 - 0 0 0 HONDO MUNI AIRPORT 75 92 74 92 73 / 10 - 0 0 0 SAN MARCOS MUNI AIRPORT 75 92 75 91 72 / 10 - - 0 - LA GRANGE - FAYETTE REGIONAL 77 92 75 91 74 / 10 - 0 - 0 SAN ANTONIO INTL AIRPORT 75 92 75 92 73 / 10 - 0 0 0 STINSON MUNI AIRPORT 74 93 75 91 74 / 10 - 0 0 0 && .EWX WATCHES/WARNINGS/ADVISORIES... NONE. && MESOSCALE/AVIATION...04 SYNOPTIC/GRIDS...TB3 PUBLIC SERVICE/DATA COLLECTION...TREADWAY
Hazardous weather outlook, Jul 7, 10:51 PM CDT, 1 hour 51 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 1051 PM CDT TUE JUL 7 2015 TXZ171>173-183>194-202>209-217>225-228-081100- LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA- GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-KINNEY-UVALDE- MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL-FAYETTE-MAVERICK-ZAVALA- FRIO-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA-DIMMIT- 1051 PM CDT TUE JUL 7 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS. .DAY ONE...TONIGHT. SCATTERED SHOWERS AND THUNDERSTORMS WILL CONTINUE ACROSS THE RIO GRANDE PLAINS INTO THE HILL COUNTRY. LOCALLY HEAVY RAINFALL UP TO 2 INCHES AND LIGHTNING ARE THE MAIN THREATS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED.
In the hours before
Special weather statement, Jul 7, 7:12 PM CDT, 5 hours 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
712 PM CDT TUE JUL 7 2015
TXZ183-080115-
VAL VERDE TX-
712 PM CDT TUE JUL 7 2015
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN VAL VERDE COUNTY
UNTIL 815 PM CDT...
AT 711 PM CDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM 20 MILES NORTHWEST OF JUNO
TO NEAR PANDALE TO 14 MILES NORTH OF PUMPVILLE...AND MOVING SOUTH AT
25 MPH.
WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH THESE STORMS. IN
ADDITION...RAINFALL AMOUNTS UP TO 2 INCHES ARE POSSIBLE.
LOCATIONS IMPACTED INCLUDE...
LANGTRY...JUNO...OSMAN...PUMPVILLE...PANDALE...SHUMLA...HACKBERRY
CROSSING AND BAKERS CROSSING.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 3029 10176 3029 10100 2973 10122 2973 10140
2977 10140 2975 10144 2979 10146 2976 10154
2981 10154 2980 10157 2977 10158 2977 10163
2976 10164 2978 10176
TIME...MOT...LOC 0011Z 358DEG 21KT 3031 10140 3016 10146 3014 10178
CPThe office that day
Everything else NWS Austin/San Antonio, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 7, 7:12 PM CDT | Special Weather Statement | EWX | Val Verde | 63 min |
| Jul 7, 7:55 PM CDT | Areal Flood Advisory | EWX | Val Verde | 3 hr |
| Jul 7, 11:02 PM CDT | Areal Flood Advisory | EWX | Edwards, Real, Uvalde | 3 hr |
Nearby
Flash Flood Warnings in Texas, 2015Every flash flood warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.